Integral equations for the problem of stationary waves produced by a floating body
Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 75-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_4_a10,
author = {N. G. Kuznetsov},
title = {Integral equations for the problem of stationary waves produced by a floating body},
journal = {Matemati\v{c}eskie zametki},
pages = {75--83},
year = {1991},
volume = {50},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a10/}
}
N. G. Kuznetsov. Integral equations for the problem of stationary waves produced by a floating body. Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 75-83. http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a10/